# SDR DALA2016111808906

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 56,802 hours, 25,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CENTER HOLE OF RT SIDE BOX BEAM, REF INSPECTION 5310-01450-01. PERFORM REPAIR PER 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
